# SDR A6WA201040862

- Difficulty date: October 23, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 17,173 hours, 16,739 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Chafed
- Location: Roller Guide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP ALIGNMENT GUIDE ROLLER FITTING HAS CHAFING DAMAGE BLENDED OUT CHAFED DAMAGE IAW B/A REO 601R-57-53-835 AND SRM 51-12-00.
